Interval mathematics, algebraic equations and optimization

M A Wolfe

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)

Abstract

This is a brief survey of some of the applications of interval mathematics to the solution of systems of linear and nonlinear algebraic equations and to the solution of unconstrained and constrained nonlinear optimization problems. (C) 2000 Elsevier Science B.V. All rights reserved.

Original languageEnglish
Pages (from-to)263-280
Number of pages18
JournalJournal of Computational and Applied Mathematics
Volume124
Publication statusPublished - 1 Dec 2000

Keywords

  • CONSTRAINED GLOBAL OPTIMIZATION
  • NONLINEAR-SYSTEMS
  • ENCLOSING SOLUTIONS
  • ERROR-BOUNDS
  • ALPHA-BB
  • ALGORITHM
  • VALIDATION
  • ITERATION
  • NLPS

Fingerprint

Dive into the research topics of 'Interval mathematics, algebraic equations and optimization'. Together they form a unique fingerprint.

Cite this